# SDR 2005FA0000410

- Difficulty date: March 7, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N512TZ
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26635
- Engine: Rroyce RB211535*
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

REF: (ATC0515) NR 1 ENGINE THROTTLE TELEFLEX CABLE OUTER SLEEVE RETAINING NUT FOUND TO HAVE COME ADRIFT, ALLOWING THE OUTER PORTION OF TELEFLEX CABLE TO MOVE.  THE RETAINING NUT, ALTHOUGH DRILLED FOR WIRE LOCKING, THERE IS NO EVIDENCE OF WIRE LOCKING BEING CARRIED OUT.  AC ENTER THE HANGAR WITH TECH LOG DEFECT OF THROTTLE STAGGER, PLA FAULT AND FLUCTUATING EPR.  BELIEVE THAT HTIS IS RELATED TO THE ABOVE DEFECT.  IN ADDITION, 4 FAN CASE BOLTS AND NUTS WERE FOUND MISSING FROM THE FAN CASE FLANGE BETWEEN 3 OCLOCK AND 10 OCLOCK POSITIONS.  ALL DEFECT RECERTIFICATION HAS BEEN CARRIED OUT AND DOCUMENTED AT REPAIR STATION UNDER W/O: 5200/2005.  (K)
